# SDR ASOA201001305

- Difficulty date: September 9, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 23,250 hours, 20,112 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 17051101
- Part serial: NGL068999
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR UP DISAGREE MSG RT MAIN GEAR  (A/C RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED]   R & R RT MLG UPLOCK ASSY IAW AMM 32-32-05.  LEAK AND OPS CHECK GOOD. (CLOSED)
